Limits of families of measure algebras

Joji Takahashi

Colloquium Mathematicae (1998)

  • Volume: 78, Issue: 1, page 19-28
  • ISSN: 0010-1354

How to cite


Takahashi, Joji. "Limits of families of measure algebras." Colloquium Mathematicae 78.1 (1998): 19-28. <>.

author = {Takahashi, Joji},
journal = {Colloquium Mathematicae},
keywords = {directed family; measure algebras; limit; complete Boolean algebras},
language = {eng},
number = {1},
pages = {19-28},
title = {Limits of families of measure algebras},
url = {},
volume = {78},
year = {1998},

AU - Takahashi, Joji
TI - Limits of families of measure algebras
JO - Colloquium Mathematicae
PY - 1998
VL - 78
IS - 1
SP - 19
EP - 28
LA - eng
KW - directed family; measure algebras; limit; complete Boolean algebras
UR -
ER -


  1. [Bo] S. Bochner, Harmonic Analysis and the Theory of Probability, Univ. of California Press, 1955. Zbl0068.11702
  2. [Fr] D. H. Fremlin, Measure Algebras, in: Handbook of Boolean Algebras, Vol. 3, J. D. Monk (ed.), Elsevier, Amsterdam, 1989, 877-980. 
  3. [Je] T. Jech, Set Theory, Pure Appl. Math. 79, Academic Press, New York, 1978. 
  4. [Ku] K. Kunen, Set Theory, Stud. Logic Found. Math. 102, North-Holland, Amsterdam, 1980. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.